Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2005, 3:46 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 60 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2005, 3:46 PM CDT (20:46 UTC)
- Expired
- Jul 23, 2005, 4:46 PM CDT
- In force
- 60 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:00 PM CDT | TSTM WND GST 50 | 1 W East Troy, WI | |
| Jul 23, 4:02 PM CDT | TSTM WND DMG | East Troy, WI | TREES AND POWERLINES DOWN. |
| Jul 23, 4:02 PM CDT | TSTM WND DMG | La Grange, WI | TREES AND POWERLINES DOWN. |
| Jul 23, 4:02 PM CDT | TSTM WND DMG | Spring Prairie, WI | TREES AND POWERLINES DOWN. |
| Jul 23, 4:07 PM CDT | HAIL 0.75 | East Troy, WI | |
| Jul 23, 4:21 PM CDT | TSTM WND GST 65 | East Troy, WI | TREE BRANCHES IN ROAD. |
| Jul 23, 4:24 PM CDT | TSTM WND DMG | 2 Ne New Munster, WI | CITY OF WHEATLAND...SOME TREES BLOWN DOWN. POWERLINES BENT OVER NEAR HIGHWAY 50. |
| Jul 23, 4:24 PM CDT | TSTM WND DMG | 2 Ne New Munster, WI | CITY OF WHEATLAND...SOME TREES BLOWN DOWN. POWER POLES BENT OVER NEAR HIGHWAY 50. |
| Jul 23, 4:24 PM CDT | TSTM WND DMG | Silver Lake, WI | TREE BRANCHES DOWN. |
| Jul 23, 4:24 PM CDT | TSTM WND GST 60 | 1 Nw Burlington, WI | |
| Jul 23, 4:26 PM CDT | TSTM WND DMG | 2 W Silver Lake, WI | TREE DOWN AT INTERSECTION OF COUNTY S AND W. |
| Jul 23, 4:26 PM CDT | TSTM WND DMG | 2 W Silver Lake, WI | TREE DOWN AT INTERSECTION OF S AND W. |
| Jul 23, 4:29 PM CDT | TSTM WND DMG | Burlington, WI | TREES AND POWERLINES DOWN AT MCHENRY AND WALLBERG ST. |
| Jul 23, 4:32 PM CDT | TSTM WND DMG | Silver Lake, WI | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:10 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 232046
SVRMKX
WIC059-101-127-232200-
/O.NEW.KMKX.SV.W.0121.050723T2046Z-050723T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN
RACINE COUNTY IN SOUTHEAST WISCONSIN
KENOSHA COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 500 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS WITH DAMAGING HURRICANE FORCE WINDS IN EXCESS
OF 80 MPH LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
POTTER LAKE TO 21 MILES NORTH OF DARIEN...MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DARIEN AROUND 355 PM CDT...
WILLIAMS BAY AROUND 405 PM CDT...
EAST TROY AROUND 410 PM CDT...
WIND LAKE AROUND 415 PM CDT...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL. SEEK SHELTER IMMEDIATELY
LAT...LON 4264 8780 4250 8779 4252 8874 4283 8871
4283 8781 4280 8780 4278 8775
$$
ZAJDEL6 follow-up statements
000
WWUS53 KMKX 232059
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT SAT JUL 23 2005
WIC059-101-127-232200-
/O.CON.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-RACINE-KENOSHA-
358 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
KENOSHA...RACINE AND WALWORTH COUNTIES...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH ACROSS
NORTHERN WALWORTH COUNTY. SIREN ACTIVATION IS SUGGESTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW BERLIN TO
MILTON...MOVING SOUTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TIBBETS AND POTTER LAKE BY 405 PM CDT...
HONEY CREEK...WIND LAKE...AND ELKHORN BY 410 PM CDT...
CALEDONIA AND NORTH CAPE BY 430 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MOST OF WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4264 8780 4250 8779 4250 8876 4283 8876
4283 8781 4280 8780 4278 8775
$$
BORGHOFF000
WWUS53 KMKX 232107
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT SAT JUL 23 2005
WIC059-101-127-232200-
/O.CON.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-RACINE-KENOSHA-
407 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
KENOSHA...RACINE AND WALWORTH COUNTIES...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CALEDONIA TO DARIEN...MOVING SOUTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH BAY...WIND POINT...KANSASVILLE AND FRANKSVILLE BY 415 PM
CDT...
NEW MUNSTER...BASSETT AND STURTEVANT BY 420 PM CDT...
SALEM AND BRISTOL BY 425 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MOST OF WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4264 8780 4250 8779 4250 8876 4283 8876
4283 8781 4280 8780 4278 8775
$$
BORGHOFF000
WWUS53 KMKX 232120
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT SAT JUL 23 2005
WIC059-101-127-232200-
/O.CON.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-RACINE-KENOSHA-
419 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
KENOSHA...RACINE AND WALWORTH COUNTIES...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STURTEVANT TO WALWORTH...OR
ALONG A LINE EXTENDING FROM STURTEVANT TO DELAVAN LAKE...MOVING
SOUTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SALEM...BRISTOL...BASSETT AND TWIN LAKES BY 425 PM CDT...
PLEASANT PRAIRIE BY 430 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MOST OF WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4264 8780 4250 8779 4250 8876 4271 8877
4283 8781 4280 8780 4278 8775
$$
BORGHOFF000
WWUS53 KMKX 232132
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT SAT JUL 23 2005
WIC059-101-127-232200-
/O.CON.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-RACINE-KENOSHA-
432 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
KENOSHA...RACINE AND WALWORTH COUNTIES...
AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KENOSHA TO 6 MILES SOUTHEAST
OF WALWORTH...OR ALONG A LINE EXTENDING FROM KENOSHA TO HARVARD...
MOVING SOUTHEAST AT 50 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4266 8790 4249 8780 4250 8876 4261 8877
4275 8804
$$
BORGHOFF000
WWUS53 KMKX 232139
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT SAT JUL 23 2005
WIC101-232147-
/O.CAN.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
RACINE-
437 PM CDT SAT JUL 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE PUSHED SOUTH OF RACINE COUNTY...HENCE
THE SEVERE THUNDERSTORM WARNING FOR RACINE COUNTY HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4266 8790 4249 8780 4250 8876 4261 8877
4260 8804
$$
WIC059-127-232200-
/O.CON.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-KENOSHA-
437 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
KENOSHA AND WALWORTH COUNTIES...
AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF PLEASANT
PRAIRIE TO 10 MILES SOUTHWEST OF GENOA CITY...OR ALONG A LINE
EXTENDING FROM WINTHROP HARBOR TO WONDER LAKE...MOVING SOUTHEAST AT
50 MPH.
SOME TOWNS THAT WILL STILL BE AFFECTED BY THESE SEVERE THUNDERSTORMS
INCLUDE PELL LAKE...TREVOR AND PLEASANT PRAIRIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4266 8790 4249 8780 4250 8876 4261 8877
4260 8804
$$
MBK000
WWUS53 KMKX 232146
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT SAT JUL 23 2005
WIC059-127-232156-
/O.CAN.KMKX.SV.W.0121.000000T0000Z-050723T2200Z/
WALWORTH-KENOSHA-
446 PM CDT SAT JUL 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA AND WALWORTH COUNTIES
IS CANCELLED...
THE SEVERE THUNDERSTORMS THAT HAD PROMTED THE WARNING HAVE EXITED
THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4266 8790 4249 8780 4250 8876 4261 8877
4260 8804
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:30 AM CDT, 12 hours 16 minutes earlier.
Area forecast discussion, Jul 23, 3:30 AM CDT, 12 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT SAT JUL 23 2005 .DISCUSSION...FORECAST FOCUS ON PRECIP CHANCES TODAY/TONIGHT...AND HEAT ON SUNDAY. SFC ANIMATION SHOWS HI PRES RDG STILL NOSING INTO CWA WITH QUIET ERLY FLOW AND DRIER DEW POINTS. HOWEVER FAIRLY POTENT WAA/H8 SPEED CONVERGENCE ALREADY TAKING SHAPE ACRS SE MN/NE IA WITH BAND OF CONVECTION THERE. MODELS SHOW A SHORT WAVE SWINGING THRU DURG MAINLY MRNG HRS. MORE SHORT WAVE ENERGY BACK IN DAKOTAS WITH MORE VIGOROUS CLUSTER OF STORMS. GFS SHOWING ALMOST AN INCH OF RAIN BY 18Z. WILL OPT FOR MAXES TODAY THAT ARE HIGHER THAN GFS MOS BUT LOWER THAN ETA MOS. THIS LARGELY DUE TO UPSTREAM CLOUD/PCPN TRENDS. POTENTIAL TIGHT SW/NE GRADIENT IN CWA POPS TNGT AS TSTMS RIDE AROUND UPR RIDGE WITHIN WAA REGIME BEING FED BY LLJ. LLJ LARGELY FOCUSES BEST COVERAGE OF PCPN IN NERN CWA AND FURTHER NORTH INTO GRB CWA. BEST H8 THERMAL PACKING ACRS WRN CWA B4 6Z AND THEN ERN CWA AFT 6Z. GFS/NAM HAVE H8 HOT PROD FIRMLY ENTRNCHED ACRS CWA BY 12Z SUN. THE HOT H8 AXIS THEN SITS ACROSS CWA FOR SUN WITH THE H8 TEMPS STILL WITHIN 24C TO 26C RANGE...HOTTEST NR WI/IL BORDER. WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR ENTIRE CWA FOR SUNDAY WITH HEAT INDICES STILL SHOWING VALUES AOA 105. ATMOS CAPPED SO WILL RETAIN GOING DRY FCST. MON THROUGH TUE TIME FRAME SHOWING SERIES OF RIPPLES WITHIN MORE ZONAL H5 FLOW. H2 PROGS INDICATING CWA SITTING BENEATH RRQ OF ULJ... WITH AREAS OF UPR LVL DIVERGENCE. H8 CONVERGENCE ALSO A PLAYER...SO COULD SEE SOME BENEFICIAL RUNS WITH THIS REGIME...DEPENDING OF COURSE ON WHERE BOUNDARY ACTUALLY SETS UP. .MKX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY SUNDAY INTO SUNDAY EVENING...ZONES 46-47...51-52...56>60...62>72. &&
Hazardous weather outlook, Jul 23, 11:30 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 AM CDT SAT JUL 23 2005 WIZ046-047-051-052-056>060-062>072-241000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1130 AM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAINLY OVER MARQUETTE COUNTY NORTH OF MONTELLO. OVER THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY INTO SUNDAY EVENING...THE EXPECTED COMBINATION OF TEMPERATURES IN THE MIDDLE TO UPPER 90S AND DEWPOINTS IN THE LOWER TO MIDDLE 70S MAY RESULT IN DANGEROUS HEAT INDICES OF 105 TO NEAR 110. THUNDERSTORMS ARE POSSIBLE ACROSS ALL SOUTH CENTRAL AND SOUTHEAST WISCONSIN SUNDAY NIGHT INTO TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING INTO FAR SOUTHERN WISCONSIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-241000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1130 AM CDT SAT JUL 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON OR EVENING. HIGH WINDS AND HAIL ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING INTO FAR SOUTHERN WISCONSIN ON MONDAY. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET TUESDAY AND WEDNESDAY DUE TO WINDS AND WAVES. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ HENTZ
In the hours before
Local storm report, Jul 23, 2:36 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND GST 2 WSW MONTELLO 43.78N 89.37W
07/23/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
&&
PJSLocal storm report, Jul 23, 2:46 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST GREEN LAKE 43.84N 88.96W
07/23/2005 54 MPH GREEN LAKE WI TRAINED SPOTTER
&&
GDAVISLocal storm report, Jul 23, 3:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 N PORTAGE 43.61N 89.47W
07/23/2005 COLUMBIA WI TRAINED SPOTTER
40 FOOT TALL ELM TREE...1 FOOT IN DIAMETER DOWN.
0245 PM TSTM WND DMG PARDEEVILLE 43.53N 89.30W
07/23/2005 COLUMBIA WI TRAINED SPOTTER
SHINGLES OFF ROOF...60-70 MPH WIND GUSTS.
0245 PM TSTM WND DMG MARQUETTE 43.74N 89.14W
07/23/2005 GREEN LAKE WI LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
&&
GDAVISLocal storm report, Jul 23, 3:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG BEAVER DAM 43.46N 88.84W
07/23/2005 DODGE WI TRAINED SPOTTER
TREES DOWN.
&&
GDAVISLocal storm report, Jul 23, 3:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 1 S RIPON 43.83N 88.84W
07/23/2005 50 MPH FOND DU LAC WI TRAINED SPOTTER
&&
GDAVISLocal storm report, Jul 23, 3:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST HUBBLETON 43.19N 88.88W
07/23/2005 50 MPH JEFFERSON WI AMATEUR RADIO
&&
GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:53 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 67 min |
| Jul 23, 1:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 46 min |
| Jul 23, 1:57 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 63 min |
| Jul 23, 2:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 44 min |
| Jul 23, 2:43 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 32 min |
| Jul 23, 2:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 54 min |
| Jul 23, 3:01 PM CDT | Tornado Warning | MKX | Dodge | 29 min |
| Jul 23, 3:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 23, 3:11 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 42 min |
| Jul 23, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 44 min |
| Jul 23, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 40 min |
| Jul 23, 3:23 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 22 min |
| Jul 23, 3:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 53 min |
| Jul 23, 3:50 PM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 23, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 29 min |
| Jul 23, 4:09 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.